Skin Channel
Topics
Medications
Quicklinks
Related Channels

Treating Someone Who Uses Too Much Istodax

Treatment for an Istodax Overdose

Treatment for an Istodax overdose will likely involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For example, supportive care may include:
 
  • Close monitoring of blood cell counts
  • Intravenous (IV) fluids, if needed
  • Medications to treat seizures, if they occur.
 
It is important that you seek medical attention immediately if you believe that you or someone else may have received too much Istodax.
5 Easy Tips to Manage Visitors During Cancer Treatment

Istodax Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.